# SDR SWAA2017052213853

- Difficulty date: May 16, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N646SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28331
- Aircraft time: 63,264 hours, 49,283 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Dim
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EXIT SIGN VERY DIM.   REPLACED THE LAMPS IAW AMM.
